# SDR AALA202202236011

- Difficulty date: February 16, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A300*
- Aircraft serial: 5368
- Aircraft time: 28,135 hours, 11,132 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  RIGHT HORIZONTAL STABILIZER REAR SPAR AREA - # 1 ELEVATOR HINGE BEARING IS WORN. REPLACED HINGE FITTING PER AMM 55-16-42.
